# SDR SIMA20210118001

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 38,404 hours, 33,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENGY FLASHLIGHT CRADLE BROKEN MEL 2553-AUTH 01-193-C.  C/A: R & R AFT EMERGENCY FLASHLIGHT AND CRADLE ASSEMBLY, IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPERATIONS CHECK GOOD.  MEL RESTORED.
